# SDR SWAA2019092437012

- Difficulty date: September 13, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A42002
- Part serial: 000225
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #11 SPOILER PANEL UPPER SURFACE DELAMINATED APPROX 19.25" FROM OUTBOARD END AND 18.5" FROM TRAILING EDGE.  R&R #11 SPOILER IAW MM.
